MathSciNet Relay Station
MathSciNet bibliographic data
MR2917240 34B15 (34B37)
Chen, Peng; Tang, X. H. Existence of solutions for a class of $p$-Laplacian systems with impulsive effects. Taiwanese J. Math. 16 (2012), no. 3, 803–828.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement